MAUDE Adverse Event Report: CARDINAL HEALTH N-C CONN TUBE 7MM X1.8M; TUBING, NONINVASIVE

CARDINAL HEALTH N-C CONN TUBE 7MM X1.8M; TUBING, NONINVASIVE
Model Number 8888301705
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported before use they observed that the blue part had been disengaged.There was no patient use.
 
Additional Manufacturer Narrative
Device manufacture date was added the device history record (dhr) was reviewed showing no discrepancy.One physical sample was received for evaluation.The sample was visually inspected with the multifunctional team and a detachment was observed between the sure grip and the tube due to missing of solvent.The reported issue was confirmed.A walk through of the process was performed showing the current process was running according to approved specifications.However, because the tube assembly is performed manually, manufacturing will perform functional tension and leakage tests before product release.A retraining of personnel was carried out and a quality alert was issued.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 7MM X1.8M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18397806
Report Number9612030-2023-03885
Device Sequence Number2646343
Product Code GAZ
UDI-Device Identifier20884527019691
UDI-Public20884527019691
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888301705
Device Catalogue Number8888301705
Device Lot Number2224905864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown